By Topic

Filtering of multidimensional semiperiodic signals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Galindo, F. ; Dept. de Analisis Matematico, Valladolid Univ., Spain ; Sanz, J.

Filters on the space of multidimensional semiperiodic signals are studied. We show that the filters on these signals whose transfer function is reasonably smooth satisfy many additional properties. As an application, we prove that semiperiodic solutions of a class of difference equations can be found under a condition weaker than those previously known

Published in:

Signal Processing, IEEE Transactions on  (Volume:46 ,  Issue: 11 )